Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 22 of 61 found articles
 
 
  Frame theory in directional statistics
 
 
Title: Frame theory in directional statistics
Author: Ehler, Martin
Galanis, Jennifer
Appeared in: Statistics & probability letters
Paging: Volume 81 (2011) nr. 8 pages 6 p.
Year: 2011
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 22 of 61 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands